View More View Less
  • 1 Balikesir University Department of Mathematics, Balikesir Turkey
  • 2 Institute of Mathematics and Mechanics of ANAS, Baku Azerbaijan
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

Let G be a finite simple connected domain in the complex plane C, bounded by a Carleson curve Γ := ∂G. In this work the direct and inverse theorems of approximation theory by the algebraic polynomials in the weighted generalized grand Smirnov classes εp),θ(G,ω) and εp),θ(G,ω), 1 < p < ∞, in the term of the rth, r = 1, 2,..., mean modulus of smoothness are proved. As a corollary the constructive characterizations of the weighted generalized grand Lipschitz classes are obtained.

  • [1]

    Alper, S. Y., Approximation in the mean of analytic functions of class E p. (Russian), in book: Investigations on the modern problems of the function theory of a complex variable, Moscow: Gos. Izdat. Fiz. Mat. Lit., 273286, 1960.

    • Search Google Scholar
    • Export Citation
  • [2]

    Anderson, J. E., On the Degree of Polynomial Approximation in E p(D), J. Approx. Theory, 19 (1977), 6168.

  • [3]

    Danelia, N. and Kokilashvili, V., On the approximation of periodic functions with in the frame of grand Lebesgue space, Bull. Georg. Nation. Aca. Sci., 6(2) (2012), 1116.

    • Search Google Scholar
    • Export Citation
  • [4]

    Danelia, N. and Kokilashvili, V., Approximation by trigonometric polynomials in subspace of weighted grand Lebesgue space, Bull. Georg. Nation. Aca. Sci., 7(1) (2013), 1115.

    • Search Google Scholar
    • Export Citation
  • [5]

    D’Onofrio, L., Sbordone, C. and Schiattarella, R., Grand Sobolev spaces and their application in geometric function theory and PDEs, Journal of Fixed Point Theory and Appl., 13 (2013), 309340.

    • Search Google Scholar
    • Export Citation
  • [6]

    Fiorenza, A. and Krbec, M., On domain and range of the maximal operator, Nagoya Math. J., 158 (2000), 4361.

  • [7]

    Fiorenza, A. and Sbordone, C., Existence and uniqueness results for solutions of nonlinear equations with right hand side in L 1, Studia Math., 127(3) (1998), 223231.

    • Search Google Scholar
    • Export Citation
  • [8]

    Goluzin, G. M., Geometric Theory of Functions of a Complex Variable, Translation of Mathematical Monographs, Vol. 26, AMS 1969.

  • [9]

    Greco, L., Iwaniec, T. and Sbordone, C., Inverting the p-harmonic operator, Manuscripta Math., 92 (1997), 249258.

  • [10]

    Ibragimov, I. I. and Mamedkhanov, D. I., A constructive characterization of a certain class of functions, Dokl. Akad. Nauk SSSR, 223 (1975), 3537, Soviet Math. Dokl., 4 (1976), 820–823.

    • Search Google Scholar
    • Export Citation
  • [11]

    Israfilov, D. M., Approximation by p-Faber polynomials in the weighted Smirnov class Ep(G, ω) and the Bieberbach polynomials, Constructive approximation, 17(3), (2001), 335351.

    • Search Google Scholar
    • Export Citation
  • [12]

    Israfilov, D. M., Approximation by p-Faber-Laurent Rational functions in weighted Lebesgue spaces, Czechoslovak Mathematical Journal, 54(129), (2004), 751765.

    • Search Google Scholar
    • Export Citation
  • [13]

    Israfilov, D. M. and Guven, A., Approximation in weighted Smirnov classes, East journal on approximation, 11(1), (2005), 91102.

  • [14]

    Israfilov, D. M. and Testici, A., Approximation in weighted generalized grand Lebesgue spaces spaces, Colloquium Mathematicum, Institute of Mathematics Polish Academy of Sciences, 143(1) (2016), 113126.

    • Search Google Scholar
    • Export Citation
  • [15]

    Iwaniec, T. and Sbordone, C., On integrability of the Jacobian under minimal hypotheses, Arch. Rational Mechanics Anal., 119 (1992), 129143.

    • Search Google Scholar
    • Export Citation
  • [16]

    Iwaniec, T. and Sbordone, C., Riesz Transform and elliptic pde’s with VMO coefficients, J. Analyse Math., 74 (1998), 183212.

  • [17]

    Jafarov, Sadulla Z., On approximation of functions by p–Faber-Laurent rational functions, Complex Variables and Elliptic Equations, 60(3), 2015, 416428.

    • Search Google Scholar
    • Export Citation
  • [18]

    Kokilashvili, V., A direct theorem on Mean Approximation of Analytic Functions by Polynomials, Soviet Math. Dokl., 10 (1969), 411414.

    • Search Google Scholar
    • Export Citation
  • [19]

    Kokilashvili, V., Boundedness criteria for singular integrals in weighted grand Lebesgue spaces, Jour. Math. Sci., 170(3), (2010), 2033.

    • Search Google Scholar
    • Export Citation
  • [20]

    Ky, N. X., Moduli of mean smoothness and Approximation with Ap weights, Annales Univ. Sci. Budapest., 40 (1997), 3738.

  • [21]

    Sbordone, C., Grand Sobolev spaces and their applications to variational problems, Le Mathematiche, LI(2) (1996), 335347.

  • [22]

    Sbordone, C., Nonlinear elliptic equations with right hand side in nonstandard spaces, Rend. Sem. Math. Fis. Modena, Supplemento al XLVI (1998), 361368.

    • Search Google Scholar
    • Export Citation
  • [23]

    Tsanava, T. and Kokilashvili, V., Some notes the majorants of Fourier partial sums in new function spaces, Jour. Tech. Sci. Tech., 1(1) (2012), 2931.

    • Search Google Scholar
    • Export Citation